# SDR 2019FA0000068

- Difficulty date: March 13, 2019
- Submitted: March 13, 2019
- Operation: General aviation
- Aircraft: N524ER
- Make and model: Piper PA-31-350
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR TRANSIT LIGHT ON IN FLIGHT.
